Abreu E. A. M. and Carvalho A. N.. Lower semicontinuity of attractors for parabolic problems with Dirichlet boundary conditons in varying domains. Mat. Contemp. 27 (2004), 37–51.
Arrieta J. M. and Carvalho A. N.. Spectral convergence and nonlinear dynamics of reaction-diffusion equations under perturbations of the domain. J. Differential Equations 199 (2004), 143–178.
Bates P., Lu K. and Zeng C.. Existence and persistence of invariant manifolds for semiflows in Banach spaces. Mem. Amer. Math. Soc. 135(645) (1999).
Berger A. and Siegmund S.. Uniformly attracting solutions of nonautonomous differential equations. Nonlinear Anal. 68(12) (2008), 3789–3811.
Bruschi S. M., Carvalho A. N., Cholewa J. W. and Dłotko T.. Uniform exponential dichotomy and continuity of attractors for singularly perturbed damped wave equations. J. Dynam. Differential Equations 18 (2006), 767–814.
Caraballo T., Langa J. A. and Robinson J. C.. Upper semicontinuity of attractors for small random perturbations of dynamical systems. Comm. Partial Differential Equations 23(9–10) (1998), 1557–1581.
Caraballo T. and Langa J. A.. On the upper semicontinuity of cocycle attractors for non-autonomous and random dynamical systems. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 10(4) (2003), 491–513.
Carbone V. L., Carvalho A. N. and Schiabel-Silva K.. Continuity of attractors for parabolic problems with localized large diffusion. Nonlinear Anal. 68(3) (2008), 515–535.
Carvalho A. N. and Piskarev S.. A general approximation scheme for attractors of abstract parabolic problems. Numer. Funct. Anal. Optim. 27 (2006), 785–829.
Carvalho A. N. and Langa J. A.. Non-autonomous perturbation of autonomous semilinear differential equations: continuity of local stable and unstable manifolds. J. Differential Equations 233(2) (2007), 622–653.
Carvalho A. N., Langa J. A., Robinson J. C. and Suárez A.. Characterization of non-autonomous attractors of a perturbed gradient system. J. Differential Equations 236 (2007), 570–603.
Crauel H., Debussche A. and Flandoli F.. Random attractors. J. Dynam. Differential Equations 9 (1995), 307–341.
Cheban D. N., Kloeden P. E. and Schmalfuß B.. The relationship between pullback, forward and global attractors of nonautonomous dynamical systems. Nonlinear Dyn. Syst. Theory 2(2) (2002), 125–144.
Chepyzhov V. V. and Vishik M. I.. Attractors for Equations of Mathematical Physics (AMS Colloquium Publications, 49). American Mathematical Society, Providence, RI, 2002.
Efendiev M., Zelik S. and Miranville A.. Exponential attractors and finite-dimensional reduction for non-autonomous dynamical systems. Proc. Roy. Soc. Edinburgh Sect. A 135(4) (2005), 703–730.
Elliott C. M. and Kostin I. N.. Lower semicontinuity of a non-hyperbolic attractor for the viscous Cahn-Hilliard equation. Nonlinearity 9 (1996), 687–702.
Hale J. K., Lin X. B. and Raugel G.. Upper semicontinuity of attractors for approximation of semigroups and partial differential equations. J. Math. Comput. 50 (1988), 89–123.
Hale J. K.. Asymptotic Behavior of Dissipative Systems (Mathematical Surveys and Monographs, 25). American Mathematical Society, Providence, RI, 1988.
Hale J. K. and Raugel G.. Lower semicontinuity of attractors of gradient systems and applications. Ann. Mat. Pura Appl. 154(4) (1989), 281–326.
Henry D.. Geometric Theory of Semilinear Parabolic Equations (Lecture Notes in Mathematics, 840). Springer, Berlin, 1981.
Kloeden P. E. and Schmalfuß B.. Asymptotic behaviour of non-autonomous difference inclusions. Systems Control Lett. 33 (1998), 275–280.
Kostin I. N.. Lower semicontinuity of a non-hyperbolic attractor. J. London Math. Soc. 52 (1995), 568–582.
Langa J. A., Robinson J. C., Suárez A. and Vidal-López A.. The structure of attractors in non-autonomous perturbations of gradient-like systems. J. Differential Equations 234(2) (2007), 607–625.
Langa J. A., Robinson J. C. and Suárez A.. Bifurcation from zero of a complete trajectory for nonautonomous logistic PDEs. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15(8) (2005), 2663–2669.
Pliss V. A. and Sell G. R.. Robustness of exponential dichotomies in infinite dimensional dynamical systems. J. Dynam. Differential Equations 11 (1999), 471–513.
Pliss V. A. and Sell G. R.. Perturbations of foliated bundles and evolutionary equations. Ann. Mat. Pura Appl. (4) 185(Suppl.) (2006), S325–S388.
Robinson J. C.. Infinite-Dimensional Dynamical Systems: An Introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors. Cambridge University Press, Cambridge, 2001.
Rodríguez-Bernal A. and Vidal-López A.. Extremal equilibria and asymptotic behavior of parabolic nonlinear reaction-diffusion equations. Nonlinear Elliptic and Parabolic Problems (Progress in Nonlinear Differential Equations and their Applications, 64). Birkhäuser, Basel, 2005, pp. 509–516.
Stuart A. M. and Humphries A. R.. Dynamical Systems and Numerical Analysis. Cambridge University Press, Cambridge, 1996.
Temam R.. Infinite Dimensional Dynamical Systems in Mechanics and Physics. Springer, New York, 1988.